# SDR ASOA2012071701910

- Difficulty date: June 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,591 hours, 30,602 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319-349
- Part time: 986,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED BETWEEN FS 319-349.   R & R SERVICE DOOR SILL IAW EO 600-53-0724.
